Vol 1, No 1 (2009)

Table of Contents

Left Noetherian rings with differentially trivial proper quotient rings PDF
O. D. Artemovych 4-7
Lorentz type spaces of ultrasmooth vectors of closed operators PDF (Українська)
M. I. Dmytryshyn, O. V. Lopushansky 8-14
Algebras of analytic functions on Banach spaces PDF (Українська)
A. V. Zagorodnyuk 15-34
The infinite linear recurrent equations and paradeterminants PDF (Українська)
R. A. Zatorsky, A. R. Malarchuk 35-46
The smoothness of solutions of the problems with nonlocal multi-point conditions for strictly hyperbolic equations PDF (Українська)
V. S. Il'kiv 47-58
Differential inequalities with one-sided Lipshitz property PDF (Українська)
M. I. Kopach, A. F. Obshta, B. A. Shuvar 59-64
Jordan derivations of polynomial rings PDF (Українська)
I. I. Lishchynsky 65-68
Normal and self-adjoint composition operators on the space of analytic functions PDF (Українська)
Z. G. Mozhyrovska 69-78
Existence of diffusive processes with the given local characteristics PDF (Українська)
M. M. Osypchuk 79-84
Paradeterminants and formal exponential series PDF (Українська)
A. V. Semenchuk 85-91
Particular case of operator calculus for generalized functions with supports in cone PDF (Українська)
A. V. Solomko 92-99
On the equivalence of the sum and the maximal term of the Dirichlet series absolutely convergent in the half-plane PDF (Українська)
Ya. Z. Stasyuk, O. B. Skaskiv 100-106
To jubilee of professor, doctor of physical and mathematical sciences Ivasyshen Stepan Dmytrovych PDF (Українська)
B. V. Vasylyshyn, O. S. Kondur 107-109


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.